18 Dec 2009
This is deffinately a NO! Especially if you are going to drive!
I am sorta a regular drinker - I have always had a gin and tonic or rather a double gin and tonic or two, lol, a couple nights a week.
This was my expierence: After being on phentermine 37.5 for a week - I decided to have my usual drink on a Saturday night - I was deffinately not going to be driving - GOOD THING I WASN'T - I drank it the usual way sipping as desired.
The next day my son asked me if I was upset about something last night and been drinking all night - he said when he came home I was sleeping on the couch ( I never do this ), and when he finally got me awake I was sluring my speech, looked smashed and staggering!!! Don't remember moving from my recliner to the couch! That was 2 shots of gin in a 12oz glass mixed with tonic! Just One Drink! I checked my gin bottle on Sunday afternoon - I had only made the one drink.
It is just my opinion, but I have not had another one since and deffinately DO NOT RECCOMEND DRINKING while taking this med!
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just started taking vyvanse two weeks ago and I'm wondering how safe it is to drink alcohol.?
... I'm 19 and I do like to sometimes go out on weekends with friends or have some drinks. But on weekdays I never have any alcohol. But ...
1 answer • 15 Apr 2011
I take pregabalin for anxiety disorder. My doctor told me it is ok to drink alcohol in moderation on pregabalin and just to miss my pregabalin dose ...
8 answers • 10 Dec 2013
I sometimes have difficulty urinating and I would rather drink something else besides water what should I drink and no alcohol I do not drink alcohol
5 answers • 14 Apr 2014
Then it went away for several years. Now I'm testing positive for alcohol again. I don't drink. It's getting me in trouble. Please ...
2 answers • 17 Sep 2015